You are not currently logged in.
Access JSTOR through your library or other institution:
Quadratic Approximations of the Portfolio Selection Problem When the Means and Variances of Returns Are Infinite
James A. Ohlson
Vol. 23, No. 6 (Feb., 1977), pp. 576-584
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/2630587
Page Count: 9
Preview not available
This paper derives quadratic approximations of the standard one-period portfolio selection model under the assumption that means and variances of returns are infinite. Samuelson , among others, has derived mean-variance approximations when moments are finite; hence, this paper weakens conditions sufficient to obtain quadratic approximations.
Management Science © 1977 INFORMS